Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On strong measurability of Banach valued functions


Author: Michel Métivier
Journal: Proc. Amer. Math. Soc. 21 (1969), 747-748
MSC: Primary 60.08
DOI: https://doi.org/10.1090/S0002-9939-1969-0245061-0
MathSciNet review: 0245061
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Intégration, Chapter VI, Hermann, Paris, 1959.
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I, Interscience, New York, 1958.
  • [3] M. Métivier, Martingales à valeurs vectorielles. Application à la dérivation des mesures vectorielles, Ann. Inst. Fourier Grenoble 2 (1967), 175-208.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 60.08

Retrieve articles in all journals with MSC: 60.08


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0245061-0
Article copyright: © Copyright 1969 American Mathematical Society